MIA cover

Mathematical Inequalities & Applications

Volume: 7

Year: 2004


Issue: 1 (January, 2004)
Article number / DOI Authors / Title Pages Abstract Article
07-01 Shoshana Abramovich, Josip Pečarić, Sanja Varošanec: Comparison theorems between several quasi-arithmetic means 1–6 View View
07-02 B. G. Pachpatte: Explicit bound on a retarded integral inequality 7–11 View View
07-03 B. G. Pachpatte: On Grüss type discrete inequalities 13–17 View View
07-04 Gao Mingzhe, Gao Xuemei: On the generalized Hardy-Hilbert inequality and its applications 19–26 View View
07-05 J. Pečarić, I. Perić, A. Vukelić: On Euler-Boole formulae 27–46 View View
07-06 Peter A. Hästö: Optimal inequalities between Seiffert's mean and power means 47–53 View View
07-07 Sibel Yalçin, Metin Öztürk: A new subclass of complex harmonic functions 55–61 View View
07-08 Kil-Woung Jun, Jae-Hyeong Bae, Yang-Hi Lee: On the Hyers-Ulam-Rassias stability of an n-dimensional Pexiderized quadratic equation 63–77 View View
07-09 Yong-Soo Jung: On the stability of the functional equation f(x+y-xy)+xf(y)+yf(x)=f(x)+f(y) 79–85 View View
07-10 Ferenc Móricz: Necessary and sufficient Tauberian conditions in the case of weighted mean summable integrals over + 87–93 View View
07-11 C. Buşe, S. S. Dragomir: A Kallman-Rota inequality for evolution semigroups 95–101 View View
07-12 Saichi Izumino, Noboru Nakamura: Operator monotone functions induced from Löwner-Heinz inequality and strictly chaotic order 103–112 View View
07-13 Masaru Tominaga: Specht's ratio and logarithmic mean in the Young inequality 113–125 View View
07-14 Ram U. Verma: A general framework for the solvability of a class of nonlinear variational inequalities 127–133 View View
07-15 A. Cerdán, U. Schnell, S. Segura Gomis: On relative geometric inequalities 135–148 View View
07-16 Rabia Nessah, Chengbin Chu: Quasi-variational equation 149–160 View View